# SDR CA041112005

- Difficulty date: November 10, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 12,084 hours
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Sprag Clutch
- Part number: 369D25351SN58
- Condition: Broken
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CLUTCH REMOVED FOR GREASE BEARING REPLACEMENT.  UPON INSPECTION 2 SPRAGS FOUND BROKEN.
